Bulletin of the Belgian Mathematical Society - Simon Stevin

On the multiplication by a polynomial of bounded continued fraction over a finite field

Khalil Ayadi, Awatef Azaza, and Iheb Elouaer

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


In this paper, we will discuss the period length of the continued fraction of the product of a polynomial with a quadratic power series over a finite field. Furthermore, we will give the first example of bounded continued fraction in characteristic 3 with not flat partial quotients.

Article information

Bull. Belg. Math. Soc. Simon Stevin, Volume 25, Number 5 (2018), 777-792.

First available in Project Euclid: 18 January 2019

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 11J70: Continued fractions and generalizations [See also 11A55, 11K50] 11A55: Continued fractions {For approximation results, see 11J70} [See also 11K50, 30B70, 40A15]

finite fields formal power series continued fraction


Ayadi, Khalil; Azaza, Awatef; Elouaer, Iheb. On the multiplication by a polynomial of bounded continued fraction over a finite field. Bull. Belg. Math. Soc. Simon Stevin 25 (2018), no. 5, 777--792. doi:10.36045/bbms/1547780435. https://projecteuclid.org/euclid.bbms/1547780435

Export citation